# SDR SIMA200425901

- Difficulty date: September 12, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Engine: Ge CF348C1
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: MM67075293001
- Condition: Leaking
- Location: Nr 2 System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, B, A

## Discrepancy

IN CRUISE, HYDRAULIC SYS, 2 FAIL.  QUANTITY WENT TO 10 PERCENT.  CREW FOLLOWED AOM AND SHUT NR 2 SYS DOWN, DIVERTED/LANDED AT NEAREST SUITABLE AIRPORT, AND DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT AND DID NOT LAND OVERWEIGHT.  HYDR TEMP REMAINED AT 48 DEGREES FOR REMAINDER OF FLIGHT.  RT HYD SHUT OFF VALVE MESSAGE REMAINED ON FOR APPROXIMATELY 13 MIN.  FOUND PRESS LINE ON NR 2 SYS LEAKING.  REPLACED IAW CRJ700 AMM 20-30-00, ALSO REPLACED SLEEVE PN B03D2136J08 AND NUT PN B03D2136J08 AND SWEDGE PN B0301010-08.  PRESSURE CHECK OK, OPS CHECK GOOD.  AC RETURNED TO SERVICE.
